Eye Puffiness After Hyaluronidase
for your question and without seeing a photo, it is difficult to give an exact
answer to you. If you had overcorrection with Juvederm, and the injector was
skilled, they should also be well versed in the use of hyaluronidase. If you
are having the problems you are noting, which includes water retention, which
is not something that we routinely see, even after hyaluronidase injections. I
would suggest that you consult with a board-certified dermatologist or plastic
surgeon and see what exactly is going on, if they can pinpoint a problem, and
decide the best treatment course for you to get the problem resolved.
Have a question?
Ask a doctor
Swelling after juvederm injections
I am sorry to hear of your difficulty after Juvederm injection..Without examining you, It is of course impossible to make a diagnosis or to give a definitive answer. In general, Juvederm typically does respond well to hyaluronidase injection but is more difficult to dissolve than some other fillers.without knowing the dose of hyaluronidase injected the volume in which this dose was administered, and some other information, it is not possible to fully answer your question. There can be other reasons for swelling after filler injection as well. I would discuss this at greater length with your injecting physician to make sure that all possibilities have been considered.. Best of luck.